# SDR UIEA2015120900715

- Difficulty date: December 6, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 76,891 hours, 14,922 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, SKIN AT HST RT LOWER EXTERNAL SKIN, REAR SPAR STAB STATION 255.  REMOVE DAMAGE & MEASURE REWORK AREA LENGTH=1" & WIDTH=0.5" & DEPTH=0.007" IS WITHIN ALLOWABLE LIMITS IAW SRM 55-10-01-1A-1.  ALLOWABLE DAMAGE 1 REV 32 & FREE OF CORROSION, DETAIL DATA IAW JOB CARD ATTACHING SHEET NR 0069640.  PFM REWORKED AREA PROTECTIVE TREATMENT IAW SRM 51-20-01 REV 32.  CONDITION CHECKED NORMAL & JOB COMPLETED.
